NRAS
22,466 members26,202 posts

RA Rash?

Hi all - I have a question. I am getting what seems to be a rash on my arms and legs. Not itchy rash, just red spots, brown spots, and pink spots. Some look like acne, but have hard centers and some flake off white skin. Does anyone else have this? Any idea what is causing it? It is too broad of a topic to find anything useful. I have a meeting with my GP tomorrow (who is also acting as m Rheumy because I am on the Minocycline treatment...) and I wondered if there is something I could / should tell her about it? Thanks so much, Caeryl

19 Replies
oldestnewest

Oh, BTW - I also get some of it under my breasts which also stops me from wanting to wear a bra :-(

Reply

so many things it could be - and really difficult to diagnose a rash from a description. Ask your doctor to look at it!

Reply

Probably the best answer :-) - I just thought others might have had something similar... Thanks oldtimer!

Reply

Please ask to see a dermatologist: If it's psoriasis, that could influence your arthritis diagnosis.

Reply

Thanks - I actually had thought about that...

Reply

Yes, it certainly will influence the dx. I have psoriatic arthritis. Best to see a rhemy that specializes in autoimmune disorders. Because P is painful in and of itself. Toss in arthritis, perfect storm

Reply

Hi caeryl, I also have all you have described including under the breasts. I have vasculitis so am interested to know what your GP says

Reply

Thank you thank you Debba! I was pretty sure at least one or two people would have it too.. I will ask her about it today.. I'll let you guys know what she says

1 like
Reply

I developed a rash with red bumps that itch. It started out just itchy with no bumps or redness when i started 30mg of nefidipine ER, and then at 60 mg developed the rash and red bumps. It got better after going back to 30 mg. Coincidential??? Not sure...please keep us posted.

Joan

Reply

Update: So the GP says it is just an RA rash and nothing to be concerned about. Told me to just use lotion several times and day and it should be okay. Thanks for your help all..

1 like
Reply

Yes, that's what all of my pcp's said. I switched drs because i was getting worse. Wasn't until I saw a rhemy that i recieved not only an accurate dx, but also the correct treatment. I hope for your sake your GP is right. Just don't waste a year like i did. I ended up with severe Psoriasis before finally getting better. Thanks to my rhemy. It can take months to get an appt with a rheumatologist. Keep that in mind. Hang in there.. hugs

Reply

Thanks Judy - I did ask her about psoriasis, and she immediately said it didn't look like that to her, so I am pretty comfortable that she would recognize it.. But I'll keep an eye on it - Thanks, and hugs back (gentle ones of course)

Reply

My GP got it very wrong too, many times. Fortunately, you are already under the care of a rheumatologist. Just make sure the rheum knows about your skin (including under the breasts). My gp's incorrect diagnosis of my skin issues delayed my diagnosis. Nobody realized that I had an inflammatory arthritis until I had joint erosions.

Reply

Ahh - That sucks, huh? Sorry it took them so long. I will heed your cautions however, and keep an eye on things. Thanks so much

Reply

Suck it does, Caeryl. And I've made a conscious decision to channel my rage into doing what I can to help others avoid what happened to me.

1 like
Reply

Hi I have started getting tiny small dry patches, also tiny crusted like a mole. Is anyone having problems with white and red cells dropping I seem to ave this when I take MTX, been on and off them over 7 Moths.

Sandie

Reply

Hi Sandie - I get some of the patches too, but was told they are the "barnacles of life".. generally caused by going out in the sun when I was young. But I never had any problem with the cell counts dropping on MTX. What did your doctor say them dropping?

Reply

Hi I was told to stop MTX for 3wks, levels went back up. I have now started on MTX x4 been on it 3 wks seem to get pain in my kidney. See rhuemy doc next week 6 months app. I just need something positive. x

Reply

yes - That could be our banner - huh? I just need something positive. Hope you are having a good weekend - Gentle hugs

Reply

You may also like...